| Model Number |
7015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.0mm x 15mm quantum maverick balloon catheter was selected for used.However, upon unpacking, the device was fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The device was visually and microscopically examined.There were numerous hypotube kinks to the device.At 56.7cm and 60.9cm from the strain relief there were two separations of the hypotube.The separated ends were jagged and ovaled in shape indicating the device was kinked prior to separation.There was contrast in the inflation lumen and there was blood in the guidewire lumen.The balloon was tightly folded, and blood was present within the balloon folds.Product analysis confirmed the reported break as there were two separations to the hypotube of the device.
Event or Problem Description